# SDR LR7A2018101901463

- Difficulty date: October 19, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 41,444 hours, 18,225 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Part number: 3701311
- Condition: Cracked
- Location: Nr 1 Nacelle
- Component: Nacelle, Lkheed
- Component part number: 370112
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER JOB CARD HB5701, AT THE NR 1 ENGINE NACELLE, FOUND CRACKED FLANGES ON AFT NACELLE ACCESS PANEL NR 10 OPENING AS WELL AS LOWER AFT SKIN AND LOWER CHANNEL.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583 SRM CH 51-60 AND 51-70.
